# SDR Q2SA754008

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 116,457 hours, 22,891 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 LEFT L1 LOWER LOCK WIRE SMOKES IN FLIGHT EACH TIME HEAT CYCLES TO WINDOW.  RE-SECURED L1 WINDOW HEAT CONNECTIONS AND OPS CHECKED IAW B747 AMM 30-40-00.  OPS CHECK GOOD, NO DEFECTS NOTED.  ADDITIONALLY, PERFORMED SMOKE IN CABIN INSPECTION IAW AMM 5-51-00 PG 201.  NO DEFECTS NOTED.
